Kvantovaya Elektronika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Kvantovaya Elektronika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kvantovaya Elektronika, 2000, Volume 30, Number 11, Pages 1005–1008 (Mi qe1852)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonlinear optical phenomena

Nonparaxiality of dissipative optical solitons

N. N. Rosanov

Institute of Laser Physics of the S. I. Vavilov State Optical Institute, St.-Petersburg

Abstract: A version of the perturbation theory is developed for determining the field distribution of spatial solitons with a 2D transverse profile in a medium with saturable absorption and gain in the case of small deviations from paraxial conditions. Starting from the unperturbed paraxial soliton with the linear polarisation of radiation, an approximate master equation is derived for transverse components of the electric field in the case of wide solitons. It is shown that its solution represents a stable weakly nonparaxial dissipative optical vector soliton with an axially asymmetric field distribution.

Full text: PDF file (130 kB)

English version:
Quantum Electronics, 2000, 30:11, 1005–1008

Bibliographic databases:

PACS: 42.65.Tg, 42.55.Ah
Received: 28.04.2000

Citation: N. N. Rosanov, “Nonparaxiality of dissipative optical solitons”, Kvantovaya Elektronika, 30:11 (2000), 1005–1008 [Quantum Electron., 30:11 (2000), 1005–1008]

Linking options:
  • http://mi.mathnet.ru/eng/qe1852
  • http://mi.mathnet.ru/eng/qe/v30/i11/p1005

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Quantum Electron., 51:11 (2021), 959–969  mathnet  crossref  isi  elib
  • Квантовая электроника Quantum Electronics
    Number of views:
    This page:113
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022